Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe bloating and stress on left neck. Have tightness in chest. Took ozmep. What is the issue?

Hi my name is Helen I have been suffering from server bloated ness and uncomfortable left side of my neck as well as feel like throwing up because something is stuck in my throat .tightness in my chest I take ozmep 20 mg for stomach ulcer , but this is happening more regularly after eating or just at any time resting or doing things
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like stomach issue. All this is caused by high acid secretion. Hiatus hernia can cause such difficulties and you should do gastroscopy to evaluate this. There also can be obstruction or stricture in esophagus. Till you do it you should change your dietary habbits. Avoid alcohol,coffee,smoking,fats and fast fodd. YOu should eat more milk and milk products, fruit and vegetables,boiled food and natural teas. 1 hour after meal you should not sit or lay. Also lay with elevated upper body. There are other medicines which can be prescribed, ask your gp about this.
Wish you good health.
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor